# SDR 2018FA0000035

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: General aviation
- Aircraft: N416FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC016
- Engine: Lyc O360A4M
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Condition: Cracked
- Location: Nlg
- Part time: 5,675 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE NOSE GEAR FORK ASSY ON BOTH SIDES. CRACKS WERE ABOUT 1/2INCH-3/4INCH STARTING FROM THE OUTSIDE OF THE FORK AND MOVING TOWARD THE INSIDE.
